# SDR DALA2019022501181

- Difficulty date: June 24, 2018
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 63,288 hours, 23,283 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 PANEL ON RT FUSELAGE FORWARD OF WING MISSING, FOUND ON WALK AROUND.   PERFORMED TIME LIMITED REPAIR PER SECTION 1 OF ERA 569680-14 REV ORIGINAL. REMOVED TEMPORARY ACCESS DOOR. INSTALLED NEW DOOR. (3104886)
